Per citar aquest document:
A characterization of Gromov hyperbolicity of surfaces with variable negative curvature
Portilla, A.
Tourís, E.

Data: 2009
Resum: In this paper we show that, in order to check Gromov hyperbolicity of any surface with curvature K≤ −k² < 0, we just need to verify the Rips condition on a very small class of triangles, namely, those contained in simple closed geodesics. This result is, in fact, a new characterization of Gromov hyperbolicity for this kind of surfaces.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 53 n. 1 (2009) p. 83-110, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_53109_04

28 p, 272.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-15, darrera modificació el 2016-06-11

   Favorit i Compartir